EconPapers    
Economics at your fingertips  
 

A novel lattice traffic flow model on a curved road

Jin-Liang Cao () and Zhon-Ke Shi
Additional contact information
Jin-Liang Cao: College of Automation, Northwestern Polytechnical University, Xi'an, Shaanxi 710072, P. R. China
Zhon-Ke Shi: College of Automation, Northwestern Polytechnical University, Xi'an, Shaanxi 710072, P. R. China

International Journal of Modern Physics C (IJMPC), 2015, vol. 26, issue 11, 1-18

Abstract: Due to the existence of curved roads in real traffic situation, a novel lattice traffic flow model on a curved road is proposed by taking the effect of friction coefficient and radius into account. The stability condition is obtained by using linear stability theory. The result shows that the traffic flow becomes stable with the decrease of friction coefficient and radius of the curved road. Using nonlinear analysis method, the Korteweg–de Vries (KdV) and modified Korteweg–de Vries (mKdV) equation are derived to describe soliton waves and the kink–antikink waves in the meta-stable region and unstable region, respectively. Numerical simulations are carried out and the results are consistent with the theoretical results.

Keywords: Traffic flow; lattice model; curved road; nonlinear analysis; numerical simulation; 02.60.Cb; 05.70.Fh; 05.70.Jk; 89.40.-a (search for similar items in EconPapers)
Date: 2015
References: Add references at CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0129183115501211
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijmpcx:v:26:y:2015:i:11:n:s0129183115501211

Ordering information: This journal article can be ordered from

Access Statistics for this article

International Journal of Modern Physics C (IJMPC) is currently edited by H. J. Herrmann

More articles in International Journal of Modern Physics C (IJMPC) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2018-05-05
Handle: RePEc:wsi:ijmpcx:v:26:y:2015:i:11:n:s0129183115501211